# SDR SWAA2020033033511

- Difficulty date: March 22, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE LAMP AT FORWARD ENTRY EMERGENCY EXIT INDICATOR AND ONE BULB AT AFT CEILING LEFT INDICATOR DO NOT ILLUMINATE. / RELAMPED FORWARD ENTRY EMERGENCY EXIT INDICATOR AND AFT CEILING LEFT INDICATOR AND PERFORMED GOOD TEST OF NEW LAMPS PER AMM 33-51-01-960-801 93128U 22MAR20
